Optimal control problem for nonlinear optical communications systems

Constanza S. Fernández de la Vega, Richard Moore, Mariana Inés Prieto, Diego Rial

Research output: Contribution to journalArticlepeer-review

Abstract

We consider an optimal internal control problem for the cubic nonlinear Schrödinger (NLS) equation on the line. We prove well-posedness of the problem and existence of an optimal control. In addition, we show first order optimality conditions and numerical simulations.

Original languageAmerican English
Pages (from-to)347-375
Number of pages29
JournalJournal of Differential Equations
Volume346
DOIs
StatePublished - Feb 15 2023

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Keywords

  • Noise immunity
  • Nonlinear Schrödinger equation
  • Optical fibers
  • Optimal control

Fingerprint

Dive into the research topics of 'Optimal control problem for nonlinear optical communications systems'. Together they form a unique fingerprint.

Cite this